# SDR SWAA2025021486195

- Difficulty date: January 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB #5 INSPAR RIB AT STAB STA 129.50 I/B LOWER FLANGE IS CRACKED AT FWD EDGE<[01] REPAIRED L/H HORIZONTAL STAB #5 INSPAR RIB AT STAB STA 129.50 I/B LOWER FLANGE IAW SRM 55-10-09-2R-5.;[02] VERIFIED CORRECTIVE ACTION
